# SDR GTIA040678

- Difficulty date: July 11, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N831NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49617
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CADC ANNC ILLUMINATED.  UNSCHEDULED CHANGE OF A/C EN ROUTE.  (M)
